A fever is a high temperature.

  • As a general rule, a temperature of 38C (100.4F) or above is a fever.

As a parent it can be extremely worrying if your child has a high temperature. But it's very common and often clears up by itself - A quick and easy way to find out whether your child has a fever is to take their temperature using a thermometer.

Most fevers are caused by infections or other illnesses - The high body temperature makes it more difficult for the bacteria and viruses that cause infections to survive.

Common conditions that can cause fevers include:

  • Respiratory tract infections (RTIs), Flu, Ear infections
  • Roseola – a virus that causes a fever and a rash
  • Tonsillitis
  • Kidney or urinary tract infections (UTIs)
  • Common childhood illnesses, such as chickenpox and whooping cough
  • Your child's temperature can also be raised after vaccinations, or if they overheat because of too much bedding or clothing.

Contact your GP or health visitor urgently if your child:

  • Is under three months old and has a temperature of 38C (100.4F) or above
  • Is between three and six months old and has a temperature of 39C (102.2F) or above
  • You should also see your GP if your child has other signs of being unwell, such as persistent vomiting, refusal to feed, floppiness or drowsiness.
  • If it isn't possible to contact your GP, call your local out-of-hours service or NHS 111.
  • If your child seems to be otherwise well – for example, if they're playing and attentive – it's less likely they're seriously ill. 

Treating a fever

  • If your child has a fever, it's important to keep them hydrated by giving them plenty of cool water to drink.
  • Babies should be given plenty of liquids, such as breast milk or formula. Even if your child isn't thirsty, try to get them to drink little and often to keep their fluid levels up.
  • If the environment is warm, you could help to your child to stay at a comfortable temperature by covering them with a lightweight sheet or opening a window.
  • However, they should still be appropriately dressed for their surroundings and sponging your child with cool water is no longer recommended to reduce a fever.

Medicines

  • Children's paracetamol and ibuprofen can help to reduce a fever, but they're not always needed. If your child doesn't seem distressed, there's no need to give them medicine to lower their temperature.
  • If your child is distressed, don't give them paracetamol and ibuprofen at the same time. Try one on its own first. If they're still distressed before the next dose is due, you could try the other medicine instead.
  • Call your GP or NHS 111 if you've tried both medicines and they haven't helped.

Fever

Sort by:
{"id":12567824587,"title":"Night Nurse Liquid - 160ml","handle":"night-nurse-liquid-160ml","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:06:47+01:00","vendor":"Home Pharmacy","type":"","tags":["Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Fever","Flu Remedies","Head cold","Medicines","Sore Throat"],"price":1149,"price_min":1149,"price_max":1149,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":53656623755,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Night Nurse Liquid - 160ml","public_title":null,"options":["Default Title"],"price":1149,"weight":0,"compare_at_price":null,"inventory_quantity":17,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689","options":["Title"],"media":[{"alt":"Night Nurse Liquid - 160ml promethazine dextromethorphan ","id":441374802013,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1000,"width":1000,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023"},"aspect_ratio":1.0,"height":1000,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023","width":1000}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Night Nurse Liquid - 160ml promethazine dextromethorphan

Night Nurse Liquid - 160ml

£11.49

Night Nurse Liquid has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep. Tickly coughs Headache Shivers, aches, and pains Sore throat Runny nose Aids restful sleep This liquid contains paracetamol which acts as a painkiller, and antipyretic which bring...


More Info
Sold Out
Ibuprofen Tablets 200mg - 5 x 84 Tablets
{"id":12636779979,"title":"Ibuprofen Tablets 200mg - 5 x 84 Tablets","handle":"ibuprofen-tablets-200mg-84-tablets","description":"\u003cdiv class=\"cd-product-main cd-block\" itemscope=\"\" itemtype=\"http:\/\/schema.org\/Product\"\u003e\n\u003cdiv class=\"cd-product-bottom\"\u003e\n\u003cdiv class=\"cd-product-desc\"\u003e\n\u003cp itemprop=\"description\"\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIbuprofen 200mg\u003c\/strong\u003e reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.\u003c\/span\u003e\u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003cdiv class=\"cd-product-details cd-product-details-wide cd-block\"\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003e Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThey can also reduce fevers and discomforts associated with colds and the flu.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID) which works to lessen inflammation and pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults and children over 12 years and should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShould not be given to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThe tablets should be swallowed with a drink of water or milk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/div\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAsk your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer, perforation or bleeding, are allergic to any other ingredient or other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eConsult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Ibuprofen 200mg tablet contains:\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e","published_at":"2019-09-27T15:25:58+01:00","created_at":"2017-09-28T23:19:48+01:00","vendor":"Home Pharmacy","type":"","tags":["Cough \u0026 Cold Remedies","Dental Care","Fever","Flu Remedies","Headache \u0026 Migraine Relief","Headache Relief","Medicines","Muscle \u0026 Joint Pain","Pain Relief","Period Pain","Toothache"],"price":1500,"price_min":1500,"price_max":1500,"available":false,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":30307851862109,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Ibuprofen Tablets 200mg - 5 x 84 Tablets","public_title":null,"options":["Default Title"],"price":1500,"weight":0,"compare_at_price":null,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1506637225"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1506637225","options":["Title"],"media":[{"alt":null,"id":440589975645,"position":1,"preview_image":{"aspect_ratio":1.0,"height":585,"width":585,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1568985856"},"aspect_ratio":1.0,"height":585,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1568985856","width":585}],"content":"\u003cdiv class=\"cd-product-main cd-block\" itemscope=\"\" itemtype=\"http:\/\/schema.org\/Product\"\u003e\n\u003cdiv class=\"cd-product-bottom\"\u003e\n\u003cdiv class=\"cd-product-desc\"\u003e\n\u003cp itemprop=\"description\"\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIbuprofen 200mg\u003c\/strong\u003e reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.\u003c\/span\u003e\u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003cdiv class=\"cd-product-details cd-product-details-wide cd-block\"\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003e Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThey can also reduce fevers and discomforts associated with colds and the flu.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID) which works to lessen inflammation and pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults and children over 12 years and should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShould not be given to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThe tablets should be swallowed with a drink of water or milk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/div\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAsk your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer, perforation or bleeding, are allergic to any other ingredient or other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eConsult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Ibuprofen 200mg tablet contains:\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e"}
Ibuprofen Tablets 200mg - 5 x 84 Tablets

Ibuprofen Tablets 200mg - 5 x 84 Tablets

£15.00

Ibuprofen 200mg reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.  Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains. They can also reduce fevers and discomforts associated with colds and the flu. Ibuprofen belongs to a group of medicin...


More Info
Sale

Unavailable

Sold Out